# SDR MALA020410

- Difficulty date: July 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: SNON960645
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #2701, INFLIGHT BURNING SMELL IN COCKPIT NOT IN CABIN.  COCKPIT DID NOT COOL DOWN, AUTO OR MANUAL.  ON FINAL, BURNING SMELL INTENSIFIED.  WAS TOLD BY FLIGHT ATTENDANT SHE COULD SMELL IT ALSO.  NON-NORMAL SOUND COMING FROM BACK OF THE A/C.  MAINTENANCE REMOVED AND REPLACED RIGHT ACM PN 776910-6 IAW TASK CARD 215181, SN/ON 960645.SN/OFF 900776.
